# SDR R61A2020072700575

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 32,907 hours, 25,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DIFFICULT TO ARM AND DISARM.  PERFORMED ADJ/TEST IAW AMM 52-12-00.  OPS CHECKS GOOD.
